IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Neighborhoods of Trees

Author(s): Peter J. Humphries ; Taoyang Wu
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2013
Volume: 10
Page(s): 721 - 728
ISSN (CD): 2374-0043
ISSN (Electronic): 1557-9964
ISSN (Paper): 1545-5963
DOI: 10.1109/TCBB.2013.66
Regular:

Tree rearrangement operations typically induce a metric on the space of phylogenetic trees. One important property of these metrics is the size of the neighborhood, that is, the number of trees... View More

Advertisement